# SDR SWIA200921574

- Difficulty date: May 4, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 13,047 hours, 11,072 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6303 - ALTIMETER FLUCTUATION.  REPLACED NR 2 ADC.
